MAUDE Adverse Event Report: NAVILYST MEDICAL, INC. SMART PORT CT; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

NAVILYST MEDICAL, INC. SMART PORT CT; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number CT75STSD
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
A patient was scheduled to have mediport injection because port was not drawing blood.Once the portagram was done, it was found that the mediport was fractured with the catheter tip in the right atrium/right ventricle.The patient then had to have a procedure in the radiology department to remove the catheter tip.The catheter tip was saved for failure analysis.The mediport will be removed at an unknown future date.

Brand Name
SMART PORT CT
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
NAVILYST MEDICAL, INC.
10 glens falls technical park
glens falls NY 12801
MDR Report Key9151665
Report Number9151665
Device Sequence Number2547308
Product Code LJT
UDI-Device IdentifierH787CT75STSD0
UDI-Public+H787CT75STSD0
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2019
Report Date (Section F) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCT75STSD
Device Lot Number5389994
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer10/03/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight90
Date Report Sent to FDA09/06/2019